# SDR SWIA2019031445624

- Difficulty date: March 1, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 13,961 hours, 7,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LOWER FORWARD STOP GAP IS OUT OF LIMITS. (C-CHECK) RO: 03/12/2019 REMOVED AND REPLACED AFT PASSENGER DOOR LOWER FORWARD FRAME STOP AND ADJUSTED DOOR SIDE STOP TO WITHIN LIMITS. SAFETIED BOTH FRAME AND DOOR STOP. IAW AMM.
